Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Is This Normal?  

  1. 1. Do you experience burning/stinging eyes during Acne.org benzoyl peroxide application?

    • Yes, consistently
      0
    • No, never
      0
    • In the past, but not anymore
      0
    • Sometimes
      0


Recommended Posts

Hello,
I pray that you all are feeling well today!

I love Acne.org and have been using The Regimen since July 2018. However, I have one issue...

When I apply Acne.orgs benzoyl peroxide, the fumes ALWAYS burn my eyes (I am diligent about not applying it too close to my eyes). The burning only persists for about 1-2 minutes (until the BP dries down), but it's still a nuisance to have burning/stinging/watery eyes during each application.

Should I be concerned about my (eye) health? Has anyone else experienced this?

Thank you for your time,

Ana :symbols_v1_16:
 

tumblr_inline_or5dlkJimc1rwjgux_400.gif.d8452ae525f3862194d076579dc7c531.gif

Share this post


Link to post
Share on other sites

I recall this happening, but I don't remember the details since I am no longer on the Regimen. It's probably nothing to worry about.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×